# SDR 2002F00812

- Difficulty date: August 15, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 71,192 hours, 30,907 cycles
- Engine: Rroyce RB21122B
- Engine time: 58,972 hours, 25,790 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

ON DESCENT NR 3 ENGINE FUEL PRESSURE LIGHT ON, THROTTLES AT IDLE, ENGINE FLAMED-OUT.  PERFORMED EMERGENCY RESTART, OK.  REMOVED AND REPLACED NR 3 ENGINE LP FUEL FILTER IAW M/M 73-11-02, PERFORMED LP FUEL PUMP DRIVE TEST 19 OF M/M 71-00-00, OK.
